# SDR UIEA2019121396039

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 79,458 hours, 12,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 DOOR - CEILING EMERGENCY LIGHT INOP. ( RELAMPED L1 MAIN DECK DOOR CEILING LIGHT IAW B747 AMM 33-51-07-962-001, OPS CHECK GOOD. )
